# SDR SIMA200636003

- Difficulty date: December 24, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 16,731 hours, 16,284 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Failed
- Location: Cabin
- Part time: 16,731 hours, 16,284 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW AMM 33-50-15.  OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
